Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bigrading the symplectic Khovanov cohomology

Zhechi Cheng

Algebraic & Geometric Topology 23 (2023) 4057–4086
Bibliography
1 M Abouzaid, I Smith, The symplectic arc algebra is formal, Duke Math. J. 165 (2016) 985 MR3486414
2 M Abouzaid, I Smith, Khovanov homology from Floer cohomology, J. Amer. Math. Soc. 32 (2019) 1 MR3867999
3 J M Droz, E Wagner, Grid diagrams and Khovanov homology, Algebr. Geom. Topol. 9 (2009) 1275 MR2520400
4 K Hendricks, R Lipshitz, S Sarkar, A flexible construction of equivariant Floer homology and applications, J. Topol. 9 (2016) 1153 MR3620455
5 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
6 C Y Mak, I Smith, Fukaya–Seidel categories of Hilbert schemes and parabolic category 𝒪, J. Eur. Math. Soc. 24 (2022) 3215 MR4422212
7 C Manolescu, Nilpotent slices, Hilbert schemes, and the Jones polynomial, Duke Math. J. 132 (2006) 311 MR2219260
8 H Nakajima, Lectures on Hilbert schemes of points on surfaces, 18, Amer. Math. Soc. (1999) MR1711344
9 M Poźniak, Floer homology, Novikov rings and clean intersections, from: "Northern California symplectic geometry seminar" (editors Y Eliashberg, D Fuchs, T Ratiu, A Weinstein), Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 119 MR1736217
10 P Seidel, Fukaya categories and Picard–Lefschetz theory, Eur. Math. Soc. (2008) MR2441780
11 P Seidel, I Smith, A link invariant from the symplectic geometry of nilpotent slices, Duke Math. J. 134 (2006) 453 MR2254624
12 P Seidel, J P Solomon, Symplectic cohomology and q–intersection numbers, Geom. Funct. Anal. 22 (2012) 443 MR2929070
13 J W Waldron, An invariant of link cobordisms from symplectic Khovanov homology, preprint (2009) arXiv:0912.5067
14 A Weinstein, Lagrangian submanifolds and Hamiltonian systems, Ann. of Math. 98 (1973) 377 MR331428